MAUDE Adverse Event Report: Merit Maquiladora Mexico, S. DE R.L. DE C.V. ReSolve ConvertX; STENT, URETERAL

Merit Maquiladora Mexico, S. DE R.L. DE C.V. ReSolve ConvertX; STENT, URETERAL
Catalog Number RCX24-8-038
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2026
Type of Reportable Event Malfunction

Brand Name
ReSolve ConvertX
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
Merit Maquiladora Mexico, S. DE R.L. DE C.V.
avenida sor juana ines
19970 interior b, edificio 2
tijuana, baja california 22630
MX  22630
Manufacturer (Section G)
Merit Maquiladora Mexico, S. DE R.L. DE C.V.
avenida sor juana ines
19970 interior b, edificio 2
tijuana, baja california 22630
MX   22630
Manufacturer Contact
lisa perz msn, rn, pmp
1600 merit parkway
south jordan, UT 84095
MDR Report Key50947121
Report Number3011642792-2026-00237
Device Sequence Number16059627
Product Code FAD
UDI-Device Identifier00884450721308
UDI-Public00884450721308
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K161277
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberRCX24-8-038
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/09/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown